# SDR SWAA2022022409961

- Difficulty date: October 29, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 56,971 hours, 24,229 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #1 ENG PYLON PANEL 43/ER LOWER FWD SIDE HAS 4' X 4' TO SKIN MISSING DELAMAINTED. / CLOSING ACTION LOG #0062832 R/R #1 ENGINE PYLON PANEL 431ER REF AMM 54-53-02. CLEARING #14357
